# SDR 08FDEA03999

- Difficulty date: September 23, 2008
- Submitted: September 24, 2008
- Operation: Air carrier
- Aircraft: N550FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46521
- Aircraft time: 77,883 hours, 30,502 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Rib
- Part number: AUB710739
- Condition: Chafed
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON PANEL 439 AL FWD RIB IS CHAFED THROUGH.  REMOVED RIB IAW ARM 51-35-01; VOL II.  LOCATED AND DRILLED THE NEW RIB P/N AUB 7107-39, PO 631193.2 IAW DWG AUB 7107; REV "P".  INSTALLED NEW RIB IAW SRM 51-35-01; VOL II.
